# SDR 29GA201603120001

- Difficulty date: March 8, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 35,494 hours, 39,138 cycles
- Engine: Ge CT7TP*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT WIRING REQUIRES LACING AND HAS A INCORRECT SPLICE.  REMOVED INCORRECT SPLICE & REPAIRED WIRE WITH CORRECTED SPLICE. LACED AND SECURED WIRE RUN.  ALL WORK ACCOMPLISHED IAW WM 20-20.  TESTED EMERGENCY LIGHTS IAW AMM 33-50, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF ALL EMERGENCY LIGHTING IAW AMM 33-50. NO DEFECTS NOTED.
